# SDR AALA20100323TUL05

- Difficulty date: March 23, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 59,634 hours, 30,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FORWARD CARGO DOOR LOWER THRESHOLD PAN.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA-MD80-53-009771.
